# SDR FDEA200906262444

- Difficulty date: June 26, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 31,808 hours, 18,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65192341
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT CRACKED T/E AT OTBD HOOK AFT ATTACH FASTENERS.  HFEC VERIFIED THAT CRACK ENDS AT FASTENER HOLE IAW NDTM 51-00-00. FABRICATED DOUBLER AND INSTALLED IAW SRM 57-50-3 AND 51-30-8.
